# SDR DHLA2008745603

- Difficulty date: September 3, 2008
- Submitted: November 4, 2008
- Operation: Air carrier
- Aircraft: N745DH
- Make and model: Boeing 727224
- Aircraft serial: 20665
- Aircraft time: 73,890 hours, 49,460 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER FUSELAGE EXTERIOR FUSELAGE CARGO CABIN WINDOW CUT-OUT NR 36 RIGHT SIDE WINDOW FRAME WITH CORROSION.  REPLACED FUSELAGE WINDOW FRAME FROM BS 970 TO BS 990 BETWEEN S-10R AND S-14R IAW B727SRM 51-10-1 PARA 7A.
